News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: diebetic leg or body itching


 brendapeaches - Fri Feb 20, 2004 5:04 am

:oops: Ny husband has been a diebetic since 1981, he has for the last 2-3 months experienced severe itching which results in patches of dry crusty skin. It starts out as just a red spot which itches him to the point he can not sleep. It seems to bother him worse when something is touching his skin or it gets warm. Please if there is something I can do let me know........
 Dr. Russell M - Fri Feb 20, 2004 11:19 am

User avatar Hi!

Has your husband's blood sugrar been under good control? Has he tried taking Benadryl? Does he have problems with dry skin? Does he use moisturizier?

bill

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here